Alabama, 2009Flash Flooding and Damaging Winds in Alabama, January 6 to 7, 2009
January 6 to 7, 2009 · NWS BMX · 16 events in 14 counties and zones
A slow moving frontal system caused several large areas of showers and thunderstorms to move across Central Alabama, during the period from January 5 to January 7. Some of the thunderstorms became severe, producing sporadic wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 1
- Property damage
- $896,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving frontal system caused several large areas of showers and thunderstorms to move across Central Alabama, during the period from January 5 to January 7. Some of the thunderstorms became severe, producing sporadic wind damage. Storm total rainfall from the storms ranged from 1 to 3 inches south of Interstate 20, to 3 to 7 inches north of the Interstate. The highest rainfall totals, of over 6 inches, occurred in a broad swath from Walker to Etowah Counties. Numerous locations, again mainly north of Interstate 20, saw significant flash flooding due to the heavy rainfall, which later turned into river flooding that lasted for several more days.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jan 6, 6:05 AM CST, 5 minutes earlier.
Area forecast discussion, Jan 6, 6:05 AM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CST TUE JAN 6 2009
.SHORT TERM...TODAY AND TONIGHT.
QUASI-STATIONARY FRONT LOCATED CLOSE TO INTERSTATE 20 HAS NOT MOVED
MUCH OVERNIGHT WITH A SOLID AREA OF RAIN NORTH OF I-20. EVEN THOUGH
RAINFALL HAS BEEN STEADY ALL NIGHT ACROSS NORTH ALABAMA...AMOUNTS
HAVE NOT BEEN TOO EXCESSIVE WITH MAXIMUM RADAR ESTIMATED TOTALS
SINCE 6 PM MONDAY BETWEEN 1.5 AND 2.5 INCHES IN A STRIPE FROM
SULLIGENT IN CENTRAL LAMAR COUNTY...EXTENDING NORTHEAST TO JASPER
AND BLOUNTSVILLE. WITH AREAS NORTH OF I-20 EXPECTED TO REMAIN ON THE
COOL SIDE OF BOUNDARY THROUGH TODAY...CURRENT FLASH FLOOD WATCH IN
GOOD SHAPE ALTHOUGH IT MAY NEED TO BE EXTENDED INTO THE EVENING
HOURS. AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL POSSIBLE IN AND NEAR
FLASH FLOOD WATCH AREA.
NOT MUCH CHANGE IN THE PREVIOUS THINKING REGARDING TIMING OR SEVERE
POTENTIAL. I THINK THE PRIMARY MESO-SCALE FEATURE THAT MAY
INFLUENCE AMOUNT OF SEVERE STORMS THIS AFTERNOON IS SURFACE WAVE
FORECAST TO DEVELOP ALONG SURFACE FRONT. LATEST MODELS RUNS SUGGEST
SURFACE LOW MAY BE FORMING SOONER AND FARTHER NORTH...WHICH WOULD
DECREASE LOW LEVEL CONVERGENCE IN WARM SECTOR. MODELS ALSO SHOWING
MAXIMUM QPF STAYING ON COOL SIDE OF ADVANCING COLD FRONT...WITH
MINIMAL CONVECTIVE QPF ALONG BOUNDARY. THIS MAY BE DUE TO THE FACT
THAT LARGE SCALE FORCING IS LOCATED A LITTLE TOO FAR UPSTREAM FROM
SURFACE INSTABILITY. 06Z NAM MODEL DOES HOWEVER BRING FORCING CLOSER
TO INSTABILITY AXIS BY 21Z TODAY. ONE SEVERE WEATHER PARAMETER THAT
IS NOT IN DOUBT IS EXPECTED WIND SHEAR. LOW LEVEL JET OF 55 KNOTS
WILL FORM IN WARM SECTOR THIS AFTERNOON WITH FAVORABLE HODOGRAPHS
FOR ROTATING SUPERCELLS. WARM SECTOR TEMPERATURES WILL WARM INTO THE
LOWER 70S WITH DEWPOINTS IN THE MID 60S. THIS WILL PRODUCE CAPES
NEAR 1000 J/KG.
NAM MODEL IS ALSO SHOWING A LULL IN THE CONVECTIVE ACTIVITY EARLY
THIS EVENING AS VERTICAL FORCING WEAKENS. A SECOND WAVE OF FORCING
THEN DEVELOPS AND APPROACHES SURFACE FRONT BY 06Z. THUS...IT IS
BECOMING INCREASING LIKELY THAT CONVECTIVE LINE COULD INTENSIFY
ACROSS SOUTHEAST ALABAMA BETWEEN 9 PM AND MIDNIGHT.
.LONG TERM...WEDNESDAY THROUGH MONDAY.
LOOKS LIKE ANOTHER SHORT WAVE WILL PASS THROUGH ON WEDNESDAY...THE
FINAL KICK TO CLEAR US OUT. A FEW SHOWERS ARE EXPECTED DURING THE
DAY. WEDNESDAY NIGHT THROUGH FRIDAY NIGHT IS A TEMPERATURE
FORECAST AND USED A BLEND OF GUIDANCE...THICKNESS AND GENEROUS
TWEAKING TO GET AVERAGE TO SLIGHTLY ABOVE AVERAGE TEMPERATURES.
HIGH PRESSURE WILL SHIFT OFF THE EAST COAST FRIDAY NIGHT WITH
MODEST RETURN FLOW AHEAD OF ANOTHER COLD FRONT WHICH IS SCHEDULED
TO ARRIVE ON SATURDAY. A FEW SCATTERED SHOWERS WILL BE POSSIBLE
FROM LATE SATURDAY MORNING THROUGH THE EARLY EVENING. THE AIRMASS
BEHIND THIS FRONT SHOULD BE COOL ENOUGH TO KEEP US AT OR SLIGHTLY
BELOW CLIMATOLOGICAL AVERAGE THROUGH MONDAY.
SOME UNCERTAINTIES WITH PRECIPITATION CHANCES AT THE END OF THE
PERIOD. THE GFS CONTINUES ADVERTISING A LOW COMING OUT OF THE
WESTERN GULF BRINGING US ANOTHER GOOD ROUND OF RAIN...OR SOMETHING
WINTRY...ON TUESDAY...WHILE THE ECMWF KEEPS US DRY. ENSEMBLES TEND
TO FAVOR THE ECMWF HERE.
&&
.AVIATION...12Z TAF DISCUSSION.
A WARM FRONT EXTENDS ALONG THE I-20 CORRIDOR. NORTH OF THE
FRONT...SHOWERS WILL PERSIST THROUGH 18Z. THIS WILL MAINLY IMPACT
BHM. IFR CIGS HAVE COME AND GONE AT SEVERAL SITES OVERNIGHT. IFR
CIGS WILL BE PREVAILING CONDITION THRU 15Z BECOMING MVFR AFTER 15Z.
VSBYS ARE VFR EXCEPT IN RAIN AREAS ALONG AND NORTH OF WARM FRONT
WHERE VSBYS ARE MVFR. INCLUDED LLWS FOR SITES BHM AND TCL WHICH ARE
NEAR WARM FRONT.
LOW CONFIDENCE IN FORECAST BEYOND 18Z AS THUNDERSTORMS INCREASE OVER
WEST ALABAMA AND SURFACE FRONT MOVES INTO REGION. SOUTHERLY FLOW
WILL INCREASE TO NEAR 50 KNOTS AT 2000 FEET AGL AS LOW LEVEL JET
SETS UP OVER AREA. BY 21Z EXPECT DETERIORATING CONDITIONS AT
BHM...TCL...AND EET AS FRONT MOVES INTO AREA FROM THE WEST.
WIDESPREAD SHOWERS AND TSTMS WILL CREATE WIDE FLUCTUATIONS IN CIGS
AND VSBYS...BUT GENERAL TREND WILL BE FOR CIGS LOWERING TO IFR IN
POST FRONTAL COOLER AIR MASS.
SEVERE STORMS ALSO POSSIBLE THIS AFTERNOON FOR AREAS SOUTH OF I-20
WITH WIND GUSTS TO 50 KNOTS. A SQUALL LINE WILL LIKELY DEVELOP LATER
THIS AFTERNOON NEAR I-65 AND MOVE ACROSS EAST ALABAMA DURING THE
EVENING HOURS.
58/ROSE
&&
.HYDROLOGY...
FLOOD WARNINGS CONTINUE FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM. THE 2 AM STAGE WAS NEAR 114 FT WITH FLOOD STAGE AT 122
FEET. THE CURRENT FORECAST IS FOR THE RIVER TO RISE TO NEAR 127
FEET BY EARLY THURSDAY MORNING AND THEN BEGIN A SLOW FALL.
&&
.PRELIMINARY POINT TEMPS/POPS...
GADSDEN 65 47 51 33 52 / 90 100 50 10 10
ANNISTON 67 49 54 35 54 / 80 100 50 10 10
BIRMINGHAM 65 47 52 38 55 / 100 100 40 10 10
TUSCALOOSA 64 47 54 37 58 / 100 100 30 0 0
CALERA 69 48 53 37 57 / 100 100 40 0 0
AUBURN 71 53 56 38 57 / 50 100 50 0 0
MONTGOMERY 74 54 57 36 61 / 60 100 40 0 0
TROY 73 55 59 39 63 / 50 90 30 0 0
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM TODAY NORTH OF LINE FROM
ALICEVILLE...TO BIRMINGHAM...TO CENTRE.
&&
Hazardous weather outlook, Jan 5, 6:50 PM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CST MON JAN 5 2009
ALZ011>015-017>050-070045-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
650 PM CST MON JAN 5 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...TONIGHT.
WIDESPREAD MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE ACROSS
CENTRAL ALABAMA TONIGHT AND MUCH OF THE DAY TUESDAY. THE AREA WITH
THE POTENTIAL TO RECEIVE THE MOST RAINFALL...UP TO 4 INCHES...IS
ROUGHLY ALONG AND NORTH OF INTERSTATE 20. A FLASH FLOOD WATCH IS
IN EFFECT FROM 9 PM CST MONDAY THROUGH 6 PM TUESDAY FOR THESE
AREAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY...FROM
THE CITIES OF ALICEVILLE...BIRMINGHAM...TALLADEGA...AND WEDOWEE...
SOUTHWARD. THE PRIMARY THREAT TIME IS BETWEEN THE HOURS OF NOON AND
10 PM. THE GREATEST THREAT WILL BE FROM DAMAGING WINDS ASSOCIATED
WITH BOW ECHOES. HOWEVER...TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGER STORMS. FLASH FLOODING WILL ALSO BE A CONCERN ROUGHLY ALONG
AND NORTH OF INTERSTATE 20 THROUGH 6 PM TUESDAY.
SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A STRONG
COLD FRONT TUESDAY MORNING AND AFTERNOON NEAR THE ALABAMA...
MISSISSIPPI STATE LINE...AND MOVE EASTWARD THROUGH THE DAY.
WHILE WIND PROFILES APPEAR FAVORABLE FOR WIDESPREAD DEVELOPMENT OF
STRONG STORMS...QUESTIONS REMAIN ABOUT AVAILABLE INSTABILITY.
HOWEVER...THERE IS NOW SOME CONCERN THAT A FEW BREAKS IN THE CLOUDS
MAY OCCUR IN THE WARM SECTOR OVER SOUTHERN PORTIONS OF CENTRAL
ALABAMA...WHICH WOULD RAPIDLY DESTABILIZE THE ATMOSPHERE AND SUPPORT
THE DEVELOPMENT OF ISOLATED SUPERCELLS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR UPDATES ON THIS DEVELOPING SITUATION.
HEAVY RAINFALL ACROSS PORTIONS OF NORTHERN MISSISSIPPI AND NORTHERN
ALABAMA MAY CONTRIBUTE TO RIVER RISES AND POSSIBLE FLOODING IN THE
TOMBIGBEE RIVER BASIN WEDNESDAY THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
LIKELY BE NEEDED TUESDAY AND TUESDAY NIGHT.
Flash Flood, Blount
- When
- January 6, 6:10 AM CST to 9:00 PM CST
- Where
- Blount County, 0.59 mi NNW of Allgood to 1.02 mi SE of Champion
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 33.927, -86.505
Heavy rainfall produced flooding at several locations across Blount County. Several roads in the city of Oneonta had to be closed due to high water. A section of CR-30 near Susan Moore was washed out. Flooding was also reported on Tumlin Drive, southwest of Hayden. One woman had to be rescued after her vehicle was swept away near Oneonta, and another motorist in the same area was rescued after having their vehicle become encircled by flood waters. At least two mobile homes were heavily damaged by flood waters.
Flash Flood, Tuscaloosa
- When
- January 6, 10:00 AM CST to 8:00 PM CST
- Where
- Tuscaloosa County, 1.33 mi SSW of Moores Bridge to 3.42 mi NNW of Echola
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 33.431, -87.786
Heavy rainfall produced flooding at several locations across the northern half of Tuscaloosa County. Binion Creek overflowed its banks, causing a section of Old Fayette Road to become closed. At least a dozen other roads were closed due to flood waters.
Flash Flood, Etowah
- When
- January 6, 11:15 AM CST to 9:30 PM CST
- Where
- Etowah County, 3.13 mi NE of Pana to 0.74 mi NNE of Crudup
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 34.064, -86.244
Heavy rainfall produced flooding at several locations across Etowah County. Flood waters helped wash away a culvert and underlying water line northwest of the city of Attalla. A private dam near the Gallant Community broke, producing up to 12 feet of flooding in the area, and causing about a dozen houses to be evacuated. Around 12 roads in the county were closed due to flood water.
Flash Flood, St. Clair
- When
- January 6, 12:01 PM CST to 9:30 PM CST
- Where
- St. Clair County, 1.89 mi SE of Whitney to 2.05 mi E of Caldwell
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.852, -86.276
Heavy rainfall produced flooding at several locations across Saint Clair County. Several roads became impassable due to high water, and had to be closed.
Flash Flood, Fayette
- When
- January 6, 12:30 PM CST to 9:00 PM CST
- Where
- Fayette County, 1.37 mi N of Fayette to 1.23 mi N of Fayette
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.700, -87.829
Heavy rainfall produced flooding at several locations across Fayette County. At least one business on Temple Avenue, in the city of Fayette, was damaged due to flood waters.
Flash Flood, Cherokee
- When
- January 6, 1:15 PM CST to 10:30 PM CST
- Where
- Cherokee County, 1.3 mi ESE of Centre to 0.97 mi WSW of Centre Muni Arpt
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 34.141, -85.660
Heavy rainfall produced flooding at several locations across Cherokee County. Around a half a dozen roads were closed due to high water. One car on Park Street, in the city of Centre, was swept away by flood waters, briefly trapping its occupant.
Flash Flood, Lamar
- When
- January 6, 2:00 PM CST to 9:00 PM CST
- Where
- Lamar County, 4.91 mi WNW of Crews to 3.68 mi W of Molloy
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 33.932, -88.207
Heavy rainfall produced flooding at numerous locations across Lamar County. Close to 40 roads were closed due to high water, including 10 that were completely washed out. Just east of Vernon, 3 people were rescued without injury after their car was caught in fast moving flood waters.
Flash Flood, Pickens
- When
- January 6, 2:00 PM CST to 9:00 PM CST
- Where
- Pickens County, 1.88 mi WNW of Pickensville to 6.08 mi SSW of Pickensville
- Cause
- Heavy Rain
- Deaths
- 2 direct, 0 indirect
- Injuries
- 1 direct, 0 indirect
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.237, -88.301
Heavy rainfall produced flooding at several locations across Pickens County. At least 5 roads were closed due to high water, and 2 bridges were washed out. Flash flooding caused a bridge to wash out on Antioch Chuch Road, over Buncomb Creek. A mother and child subsequently drove off the washed out roadway, and drowned in the flood waters. A second vehicle following behind also drove into the creek at the same place, but the occupants were successfully rescued.
Flash Flood, Walker
- When
- January 6, 2:00 PM CST to 8:00 PM CST
- Where
- Walker County, 1.19 mi ESE of Manchester to 1.05 mi NW of Manchester
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 33.893, -87.281
Heavy rainfall produced flooding at several locations across Walker County. A bingo hall east of Jasper became flooded, and around 70 people had to be rescued. Bevill Road near Cordova became flooded, cutting off access to an apartment complex and trapping some of its residents. Four more people, including a 4 year old boy, were trapped by flood waters on Mitchell Road, south of the Boldo Community. The child and 2 of the adults were treated for possible hypothermia. The flood evolved into a river flooding situation, especially on the Mulberry Fork and Warrior River, and took several more days to completely receed.
Flash Flood, Winston
- When
- January 6, 3:30 PM CST
- Where
- Winston County, 0.72 mi E of Lynn to 1.44 mi SE of Lynn
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.052, -87.538
Heavy rainfall washed out a bridge on CR-347, near the Lynn Community.
Thunderstorm Wind, Shelby
- When
- January 6, 3:30 PM CST
- Where
- Shelby County, 2.34 mi E of Pelham
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 33.279, -86.780
A few trees were blown down on CR-11, and CR-334.
Thunderstorm Wind, Shelby
- When
- January 6, 3:34 PM CST
- Where
- Shelby County, 1.95 mi ENE of Westover
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.359, -86.518
Several power lines were blown down on Westover Road.
Thunderstorm Wind, Cherokee
- When
- January 6, 3:45 PM CST
- Where
- Cherokee County, 0.57 mi E of Centre
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.150, -85.670
Several trees were blown down across the county, including around the city of Centre.
Thunderstorm Wind, Bibb
- When
- January 6, 3:56 PM CST
- Where
- Bibb County, 0.36 mi SSE of Six Mile
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.015, -86.997
Several trees were blown down near Deer Creek Road, and Bulldog Bend Road.
Thunderstorm Wind, Calhoun
- When
- January 6, 5:00 PM CST
- Where
- Calhoun County, 1.8 mi NE of (Anb)anniston Calhou
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $160,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.600, -85.830
A few dozen large trees were uprooted or snapped along a 1.5 mile long, half mile wide, swath of damage near the city of Oxford. One mobile home was destroyed when a tree fell on it, and an apartment complex also sustained damage from falling trees. In all, at least 3 dozen structures sustained varying degrees of damage, most of it roof damage. Maximum winds were estimated around 85 mph, although most locations experienced winds around 50 mph.
Thunderstorm Wind, Bullock
- When
- January 7, 12:06 AM CST
- Where
- Bullock County, 0.36 mi WSW of Perote
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 31.948, -85.706
Several trees were blown down near the Perote Community.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm and Winter Weather in Connecticut, January 6 to 7, 20092 deaths · 4 injured · 4 events
- Winter Weather in Illinois, January 6, 20091 death · 2 injured · 5 events
- Flooding and Heavy Rain in Washington, January 6 to 8, 2009$1.1 million · 3 events
- Flash Flooding in Mississippi, January 6, 2009$690,000 · 7 events
- Tornadoes and Flooding in Georgia, January 6 to 11, 2009$116,000 · EF0 · 17 events
- High Wind and Strong Wind in Washington, January 6 to 7, 2009$65,000 · 68 kt wind · 2 events
- Ice Storm in Pennsylvania, January 6 to 7, 2009$4,000 · 29 events
- Winter Storm and Winter Weather in New York, January 6 to 8, 200927 events
- Damaging Wind in Mississippi, January 6, 2009$25,000 · 50 kt wind · 1 event
- Winter Storm and High Wind in Wyoming, January 6 to 8, 20091 injured · $4,000 · 68 kt wind · 9 events
- High Wind in Wyoming, January 6 to 8, 2009$15,000 · 64 kt wind · 5 events
- Winter Storm and Winter Weather in West Virginia, January 6 to 7, 200910 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 152601, 152623, 152624, 152625, 152626, 152627, 152628, 152629, 152630, 152631, 152632, 152633, 152634, 152635, 152636, 152637.